Impact Factor

Alex Kasman

66 George Street, Charleston, SC 29424-0001
Department of Mathematics, College of Charleston


Kasman A.
Finite Canonical Commutation Relations and the Rational Nested Bethe Ansatz
2001, vol. 6, no. 2, pp.  211-214
Recent interest in discrete, classical integrable systems has focused on their connection to quantum integrable systems via the Bethe equations. In this note, solutions to the rational nested Bethe ansatz (RNBA) equations are constructed using the "completed Calogero–Moser phase space" of matrices which satisfy a finite dimensional analogue of the canonical commutation relationship. A key feature is the fact that the RNBA equations are derived only from this commutation relationship and some elementary linear algebra. The solutions constructed in this way inherit continuous and discrete symmetries from the CM phase space.
Citation: Kasman A.,  Finite Canonical Commutation Relations and the Rational Nested Bethe Ansatz, Regular and Chaotic Dynamics, 2001, vol. 6, no. 2, pp. 211-214

Back to the list